# SDR ASAA2017052320853

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,690 hours, 11,899 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S  SIDE WINDOW OVERHEATED. ACCOMPLISHED QRH, OVERHEAT INDICATION CONTINUED.  ACFT GROUNDED. FOUND CIRCUIT BREAKER B9 ON P6-11 TRIPPED.  ACCOMPLISHED GVI OF P6-11 PANEL AREA IAW AMM 20-60-01, NO DEFECTS FOUND.  RESET CIRCUIT BREAKER, ACCOMPLISHED  AMM 30-41-00-710-801, WINDOW HEAT SYSTEM OPERATIONAL TEST. TEST PASSED.
